# SDR UPS98826147

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 580 AT LBL 59, THE SEAT TRACK IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM 53-2-3.
